Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



An estimate of ruin probabilities for long range dependence models

Author: Yulia Mishura
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 72 (2005).
Journal: Theor. Probability and Math. Statist. 72 (2006), 103-111
MSC (2000): Primary 60H10, 91B30; Secondary 60G44, 60G15
Published electronically: August 18, 2006
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an estimate of the ruin probability for the case where a company buys a risky asset (security) that is a semimartingale with absolutely continuous characteristics with respect to the Lebesgue measure. This result is applied to some long range dependence models, in particular to the fractional Brownian motion and mixed models.

References [Enhancements On Off] (What's this?)

  • 1. I. Gaier, P. Grandits, and W. Schachermayer, Asymptotic ruin probabilities and optimal investment, Ann. Appl. Probab. 13 (2003), no. 3, 1054-1076. MR 1994044 (2004k:91124)
  • 2. P. Cheridito, Regularizing Fractional Brownian Motion With a View Towards Stock Price Modelling, Ph.D. Thesis, ETH, Zürich, 2001.
  • 3. M. Zähle, Integration with respect to fractal functions and stochastic calculus I, Prob. Theory Related Fields 111 (1998), 333-374. MR 1640795 (99j:60073)
  • 4. I. Norros, E. Valkeila, and J. Virtamo, An elementary approach to a Girsanov formula and other analytical results on fractional Brownian motions, Bernoulli 5 (1999), no. 4, 571-587. MR 1640795 (99j:60073)
  • 5. A. N. Shiryaev, On arbitrage and replication for fractal models, Research Report, vol. 20, MaPhySto, 1998.

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H10, 91B30, 60G44, 60G15

Retrieve articles in all journals with MSC (2000): 60H10, 91B30, 60G44, 60G15

Additional Information

Yulia Mishura
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine

Received by editor(s): March 12, 2004
Published electronically: August 18, 2006
Additional Notes: Supported by grant PST.CLG.980408.
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society